Top answers from doctors based on your search:
Disclaimer

anti estrogen supplements side effects

A 33-year-old member asked:
Dr. William Banks Hinshaw
42 years experience in Obstetrics and Gynecology
None: An anti-aromatase drug given to a post-menopausal woman is de facto an "anti-estrogen", since aromatase is the enzyme which converts ovarian testoster ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Michael Rothman
34 years experience in Internal Medicine
Not necessarily: This depends on why you are taking these supplements in the first place, what the substances are, what the dosages are and how you are monitoring your ... Read More
A 26-year-old female asked:
Dr. Brian Clear
11 years experience in Family Medicine
It can: Breast enlargement and tenderness are common with estrogen supplements. Common adverse effects are vaginal spotting, mood changes, headache or abdomi ... Read More
A 40-year-old male asked:
Dr. Alan Feldman
40 years experience in Endocrinology
Yes: Any time you take something that affects your natural production of hormones, there is typically a "withdrawal" that occurs as your body tries to retu ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Kathleen Hands
66 years experience in Endocrinology
Lots to know: Usual GI upset, possible rash, but the ones you need to know about are the rare idisyncratic reaction you can get that may cause liver failure or bone ... Read More
11
11 thanks
A 47-year-old member asked:
Dr. Tracy Lovell
20 years experience in Rheumatology
See below: Estroven contains black cohash which has caused isolated cases of liver damage and failure. You need to talk to your doctor before starting this medi ... Read More
A 44-year-old member asked:
Dr. Quresh Khairullah
41 years experience in Nephrology and Dialysis
See below: Pottassium supplements can cause esophageal irritation or ulcers, and excess accumulation in the blood for any reason can cause heart rate disturbance ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. Thomas Namey
47 years experience in Rheumatology
Several.: If you have metabolic syndrome (bad cholesterol/hdl, high bp, weight on the middle, not for you. If you are more pear shaped, no effects ecept impro ... Read More
1
1 thank
A 53-year-old member asked:
Dr. David Sneid
40 years experience in Endocrinology
Limited: Carnitine has been proposed as a treatment for many conditions because it acts as an antioxidant -- but it has never been proven scientifically to be ... Read More
A 53-year-old member asked:
Dr. Steven Charlap
36 years experience in Holistic Medicine
Multiple: The body needs calcium to maintain strong bones. However, supplemental calcium can also contribute to calcification of arteries which can lead to stro ... Read More
3
3 thanks
A 50-year-old member asked:
Dr. Eduardo Haddad
45 years experience in Nephrology and Dialysis
Usually none: Most people can regulate calcium absorption so as to fit their skeletal needs. There are others who develop excessive absorption with consequent incre ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Ed Friedlander
43 years experience in Pathology
Lots of unknowns: Evening primrose is peddled as good for almost everything, which can't possibly be true; its proponents cherry-pick obscure journals and exaggerate th ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Julia Frank
43 years experience in Psychiatry
Gingko Biloba: Some say gingko biloba 80 to 120 mg twice daily for a month or longer can reverse the sexual side effects of ssris at least in women. This claim has ... Read More
A 27-year-old male asked:
Dr. Bernard Seif
39 years experience in Clinical Psychology
Everything we ingest: has side effects. Please see a nutritionist or a natural health doctor who can recommend the proper supplements and doses. Peace and good health.
A 45-year-old member asked:
Dr. Steven Charlap
36 years experience in Holistic Medicine
Unclear: Passion flower is generally considered by experts to be a safe herb, with few adverse events reported. Products implicated in case reports have rarely ... Read More
A 25-year-old male asked:
Dr. Richard Bensinger
51 years experience in Ophthalmology
None: Garlic seems to be a popular nutrition addition although there is no data to support its efficacy. The only side effect is the cost of the item.
A 38-year-old member asked:
Dr. Stuart Wasser
34 years experience in Addiction Medicine
Irritability: And sleep disturbance but isually its not to bad.
A 56-year-old member asked:
Dr. John Moranville
35 years experience in Psychiatry
Minimal: The most common side effects are sedation and wt gain. Often people with depression have trouble sleeping so the sedation may be a good thing. Wt gai ... Read More
1
1 thank
A 53-year-old member asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
Antidepressants: Benefits of antidepressants include relief from symptoms of depression: sleep disturbance, loss of interest in normal activities, fatigue, sad mood ... Read More
A 60-year-old male asked:
Dr. Quang Nguyen
Specializes in Endocrinology
No: No significant interaction between the two drugs.
A 50-year-old member asked:
Dr. William A Biermann
45 years experience in Medical Oncology
Many: Hot flashes, diarrhea, other menopausal symptoms are common, but not severe. Occasionally abnormal lipids. Can cause joint stiffness and aches. Done d ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Ted King
Dr. Ted King answered
39 years experience in Phlebology
Don't do it: If you are on warfarin for a blood clot, using a hormal contraceptive is contraindicated. If you have had a blood clot, you need to talk to you docto ... Read More
A 40-year-old member asked:
Dr. Sewa Legha
49 years experience in Medical Oncology
Nothing serious: But it would not do you any good, so why are you wasting your money like this? Glutathione has no medical use for any illness.
A 39-year-old member asked:
Dr. Randy Baker
39 years experience in Holistic Medicine
Possible but rare: In general, B12 is very safe and well-tolerated and there is little danger in taking high doses. Occasionally nausea, diarrhea and rashes have been re ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month